Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On cardinal invariants for CCC $\sigma$-ideals


Author: Ireneusz Reclaw
Journal: Proc. Amer. Math. Soc. 126 (1998), 1173-1175
MSC (1991): Primary 04A20; Secondary 03E35
MathSciNet review: 1423332
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show several results about cardinal invariants for $\sigma$-ideals of the reals. In particular we show that for every CCC $\sigma$-ideal on the real line $p \le \hbox{cof}(J)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 04A20, 03E35

Retrieve articles in all journals with MSC (1991): 04A20, 03E35


Additional Information

Ireneusz Reclaw
Affiliation: Institute of Mathematics, University of Gdańsk, Wita Stwosza 57, 80-952 Gdańsk, Poland
Email: matir@halina.univ.gda.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04140-9
PII: S 0002-9939(98)04140-9
Keywords: $\sigma$-ideal, CCC, cardinal invariant, strong measure zero
Received by editor(s): March 3, 1995
Received by editor(s) in revised form: September 16, 1996
Additional Notes: The author was supported by the Alexander von Humboldt Foundation when he was visiting FU Berlin
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1998 American Mathematical Society